# SDR UALA2011042001914

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 58,511 hours, 21,546 cycles
- Engine: Iae V2527A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT: F-CTL SLATS FAULT.  CREW REPORTED FLAPS-SLATS FAULT GOING TO FLAPS 1.  CFDS SHOWED "27-80-00 SLT 1 SYS JAM - CHECK MECH DRIVE" AND "27-80-00 SLT 2 SYS JAM - CHECK MECHANICAL DRIVE.  CREW USED CAPT EMERG AUTHORITY TO CYCLE CB'S B6+B7+Q21 FAULT CLEARED. SAMC TEXT: CONTACT SAMC, TROUBLESHOOT PER TSM "SLAT SYSTEM JAM".  PER OPBLM NR 2 SLAT TORQUE LIMITER TRIP.  T-S SLAT SYS JAM AND FOUND LT NR 2 SLAT TORQUE LIMITER TRIPPED.  REPLACED LIMITER PER MM AND LUBED TRACK AREA, OPS CHECK NORMAL.
